Semiorderings and stability index under field extensions

Karim Johannes Becher, David B. Leep, Claus Schubert

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We study the behavior of orderings, semiorderings, and the stability index under field extensions.

Original languageEnglish
Pages (from-to)547-566
Number of pages20
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Mar 1 2014

Bibliographical note

Funding Information:
Acknowledgments. This work was supported by the Deutsche Forschungs-gemeinschaft (project Quadratic Forms and Invariants, BE 2614/3) and by the Zukunftskolleg, Universität Konstanz.

Publisher Copyright:
© 2014, Hebrew University Magnes Press.

ASJC Scopus subject areas

  • Mathematics (all)

Cite this